# SDR MTNA20121116001

- Difficulty date: November 16, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N906FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 280
- Aircraft time: 27,411 hours, 28,264 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PITTING CORROSION IN RIGHT CENTER WING JUST UNDER THE JET PUMP ON LOWER WING PANEL.  COMPLIED WITH BLENDING THE CORROSION IN ACCORDANCE WITH ATR42 SRM AND FOUND TO BE OUT OF LIMITS IN AN AREA 30MM BY 40 MM.  THE AREA OF CORROSION IS BETWEEN STIFFENER 8 AND 9 AND BETWEEN 4R AND 5R.
